# SDR CA120107002

- Difficulty date: October 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,694 hours
- Engine: Ge CF348E5A1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17010810401
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT NOSEWHEEL SPINBRAKE ATTACH BRACKET CRACKING AT LOWER INBOARD HILITE FASTENER. IAW SRM 53-10-18, FIG. 15, ITEM 100.
